Volume 4, Number 4
Previous Issue Next Issue

Ben Muatjetjeja & Chaudry Masood Khalique

10.4208/eajam.080214.230814a

East Asian J. Appl. Math., 4 (2014), pp. 301-311.

Preview Full PDF 1020 13020 Abstract

Jibum Kim

10.4208/eajam.270114.280914a

East Asian J. Appl. Math., 4 (2014), pp. 312-328.

Preview Full PDF 971 12748 Abstract

Lei Zhu & Weiwei Xu

10.4208/eajam.090614.031014a

East Asian J. Appl. Math., 4 (2014), pp. 329-344.

Preview Full PDF 927 12574 Abstract

Xiaoliang Li, Yanli Huang, Zewei Zheng & Wanyou Cheng

10.4208/eajam.070514.161014a

East Asian J. Appl. Math., 4 (2014), pp. 345-367.

Preview Full PDF 930 12679 Abstract

Yu Fu & Weidong Zhao

10.4208/eajam.030614.171014a

East Asian J. Appl. Math., 4 (2014), pp. 368-385.

Preview Full PDF 882 12399 Abstract

Pei-Chang Guo

10.4208/eajam.040914.301014a

East Asian J. Appl. Math., 4 (2014), pp. 386-395.

Preview Full PDF 930 12260 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard